# SDR YENA20151204629

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 62,362 hours, 23,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM 765 FRAME 64-FRAME 66 HAS CORROSION ON UPPER SURFACE.  REF NON-ROUTINE 440271-22354.  R & R FLOORBEAM IAW SRM 51-72-11, 51-44-11.
